# SDR UIEA2019102325782

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,323 hours, 12,969 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON TAXI IN. ( PERFORMED TWO SUCCESSFUL APU STARTS IN A ROW WITH NO DEFECTS NOTED PER AMM 49-00-00, OPS NORMAL.  )
